# SDR ZZDA2011279

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT INBOARD SEAT TRACK, STA 200 TO 254, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER BOEING DWG SR09530085.
